# SDR QXEA200501116

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,695 hours, 10,255 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2265XL
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMF - ON FLIGHT 2410, NR -2 DC GENERATOR FAILED TO COME ONLINE AFTER ENGINE START.  REMOVED AND REPLACED NR 2 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
